Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gleinz

Small Bumps Appearing Under Eyes during Accutane

Recommended Posts

Hello,

I've been on Claravis for about 7 weeks now, and in the past week I've noticed small white bumps appearing under my eye and also on my eyelid. I did some searching and the closest thing I could find is milia, but it doesn't really look like it. I'm talking the bumps are really really tiny, and only noticeable if I get up close in the mirror. However, they don't seem to be going away, and I seem to see a new bump or two every few days.

Does anyone else have this side affect with accutane? Any success in getting rid of these bumps?

Thanks,

-Matt

Link to post
Share on other sites

For anyone that is intersted, my dermatologist confirmed it was milia. She said that it tends to get pushed to the surface while on accutane. She also said she usually sees it on the face, but in my case it's on my chest and neck.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×